Jump to content

Recommended Posts

I keep having the burning feeling in my spine and legs and arms. It continues to get worse but my PCP just blows me off. It is soo frustrating! I am SO WEAK. My only option seems to be the Procrit injections but i'm just very uneasy about it and am not convinced that it will help... I go back to those floods of emotions of feeling like i'm going to die before someone figures out what is wrong with me... it's so un nerving! Speaking of nerves, anyone else get very "worked up" over like shocking news or something.. I was watching the news today about a police officer who was shot and killed (my husband is a cop so I have personal ties to those feelings!) and I got goose bumps and a RUSH of adrenaline and just felt like I was going to cry. Kind of a "woosh" feeling came over me.. so strange. Can anyone relate?

This probably doesn't even make sense. That's what brain fog and severe fatigue will do for ya :huh:

Link to post
Share on other sites

Hope you get the help you need. I understand the frustration. I'll never forget shortly after I was diagnosed with POTS my daughter had this big birthday party with all her pre-school friends. I was trying to dish out birthday cake quickly and I couldn't control my hand tremors. It's so hard to control those adrenalin rushes and this wasn't something that really should have been stressful. I wish there was some way to control it!! Take care of yourself!!

Brye

Link to post
Share on other sites

I can relate to the burning in your legs. Lately I've also had burning in my throat, nose & mouth. My symptoms just get more strange as time goes on. About the time I think I am coping with everything, something else starts. Have you tried med's for nerve pain? Neurontin is the only one I can think of at the moment but there are several. Neurontin/Gabapentin helped me for a long time & now suddenly I seem to be allergic to it. It also helped keep my emotions under control. I hope you find something that helps.

Link to post
Share on other sites

I am so sorry that you are having such a difficult time honey! I wish I could zip over to Kansas with a hug and a box of kleenex. You are considering the Procrit... what are your H&H like? Thinking about something like Neurontin or Lyrica for nerve pain might be worth a try. Have you been able to tolerate any of the benzos? That might help things settle things down a bit. Keep in touch and don't give up!

~ Broken_Shell :huh:

Link to post
Share on other sites

Sending you a BIG HUG. I'm sorry you can't seem to get your PCP to understand how awful this is for you, and to realize you need to be taken seriously.

I can relate to all kinds of weird feelings, and sometimes I just try to deal with some of it on my own because I'm used to some of the weird sensations I get, but there's other itmes I want my doctor to understand that something isn't right and it needs to be further investigated.

My klonopin---(generic-clonazapam) has been a big help in settling down the excess adrenaline surge I get when stress goes over the top.

Maxine :0)

Link to post
Share on other sites

Sending you a BIG HUG. I'm sorry you can't seem to get your PCP to understand how awful this is for you, and to realize you need to be taken seriously.

I can relate to all kinds of weird feelings, and sometimes I just try to deal with some of it on my own because I'm used to some of the weird sensations I get, but there's other itmes I want my doctor to understand that something isn't right and it needs to be further investigated.

My klonopin---(generic-clonazapam) has been a big help in settling down the excess adrenaline surge I get when stress goes over the top.

Maxine :0)

Link to post
Share on other sites

Sorry it's too much right now--hopefully you'll swing into something better by tomorrow!

I saw someone else's post about B12 and I thought of that when I read about your burning. Have you had your B12 levels checked out? Low levels can cause nerve pain.

I know about sensory overload. I can't watch vivid war-type movies anymore as they are just too stimulating.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...